| Model Number |
518-036 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient''s date of birth, age unk.Patient''s gender unk.Patient''s weight unk.Patient''s ethnicity/race unk.Relevant tests/laboratory data unk.No concomitant devices reported.The device was not returned, thus no investigation could be completed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
A peripheral atherectomy procedure commenced to treat a lesion in the patient''s left anterior tibial (at) artery.The physician chose a spectranetics quick-cross support catheter to treat the patient.During use, the quick-cross device separated in the area of the lesion.The physician used a snare to successfully retrieve the separated portion from the at region.The procedure was completed with a new quick-cross catheter with no reported patient harm.This report captures the quick-cross for shaft separation, requiring intervention for removal.
Event or Problem Description
This event is no longer reportable for shaft separation that required intervention to retrieve.Per the returned device analysis, the quick-cross catheter was returned intact with no separation observed.
Additional Manufacturer Narrative
B5: based on the device evaluation and investigation, this event is no longer reportable.D9: the device was returned to the manufacturer on 24oct2022.G3: the device evaluation and investigation were completed on 27oct2022.H3: the quick-cross device was returned intact with no separation observed, and showed normal signs of use (slightly crushed at the distal tip).However, a portion of a non-philips device was received along with the quick-cross.H6: based on the device evaluation and investigation, the event has been determined to have been caused by non-device related factors.Therefore, the heic code was corrected to 2199 (from 4641 on the initial mdr).Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.